# SDR DALA2024102110274

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 10,457 hours, 4,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRV FOUND 2FT REFLECTING ESCAPE PATH MARKING MISSING AT 01B. REPLACED ESCAPE PATH MARKING 01B A220 25-28 AMP. (LP# 6094396)
